Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Excessive fat on lower body, asked to do skipping as an exercise. Will it cause infertility?

Hello Dr.,I am 26 years old female with 60 kg.of weight and my height is 62 inch.But my lower level waist is fatty then upper level.someone told me that if I skipping rope everyday,that help me to reduce my fat.but I also heard that for female it can create many problems just like uterus problem or conceive later in married life.Is that true?Please guide me about this
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Dear Madam

You don't have to skip rope or do local exercises to lose weight.
The best way to lose weight is diet control as well as any kind of cardio exercise, running, swimming, bike, and even walking.
None of them will effect the uterus or lead to problems in conceiving. just don't exercise hard when you are pregnant.

Take care

Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor